Jessie started back with the extrapyramidal effects causing all over body shaking. She had this a few months ago and I had to take her to the City 75 miles away just to get someone to look at her and realize it is a problem. Well, about 10 days ago it started again. First we tried benadryl (for once it really IS the first treatment option the ER can give - our local hospital uses it for everything so I was very very skeptical of it!) and she was taking 4 tablets of it at a time with very little help. So we had no luck with the benadryl. Then we were told to try atarax. So we did. No improvement. husband took Jessie to the doctor and I sent a note with what was going on (husband will NOT talk at doctor appts - even his own! I end up going with him or sending detailed notes every time. Once I even drew on his back with a sharpie to point out moles that needed to be checked!). They sent her home with a stronger dose of atarax and said to come back tomorrow. They want to see her today and if the shaking is still there then they want to do a video EEG, possibly in-patient. I am glad they are getting a plan together. She just told me that they were leery of giving her a muscle relaxer and more pain medications. They are worried about addiction. I don't think it will be a problem but the caution is appropriate. But the sights I found all say valium or xanax and muscle relaxers are the way to go, plus pain medications as needed. She is now shaking for up to 2 hours at a time. It is scary to watch. If I can make it to the doctor then it will go well. Otherwise I will send a note. I may have them do a phone conference if husband doesn't mind. Sorry for the ramble. Please send some board juju to help my Jessie. Thanks! As for what causes this, we have no clue. Theoretically it is caused by a medicine but she hasn't had a medication change in over 6 months.